# SDR ASAA1048698

- Difficulty date: December 27, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 40,892 hours, 22,701 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 986 FLOORBEAM HAS CORROSION SEVERAL AREAS ON FORWARD FLANGE.  REMOVED CORRODED T CAP FABRICATED T CAP TREATED PRIMED TOP COATED AND INSTALLED REPAIR IAW ASA EA 400 53EA 04506.
